All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

April 2019 , Volume 24 , Issue 4

Select all articles


Thermodynamical potentials of classical and quantum systems
Ruikuan Liu, Tian Ma, Shouhong Wang and Jiayan Yang
2019, 24(4): 1411-1448 doi: 10.3934/dcdsb.2018214 +[Abstract](1209) +[HTML](440) +[PDF](655.54KB)
On the path-independence of the Girsanov transformation for stochastic evolution equations with jumps in Hilbert spaces
Huijie Qiao and Jiang-Lun Wu
2019, 24(4): 1449-1467 doi: 10.3934/dcdsb.2018215 +[Abstract](993) +[HTML](435) +[PDF](441.98KB)
Dynamic behavior and optimal scheduling for mixed vaccination strategy with temporary immunity
Siyu Liu, Xue Yang, Yingjie Bi and Yong Li
2019, 24(4): 1469-1483 doi: 10.3934/dcdsb.2018216 +[Abstract](1404) +[HTML](621) +[PDF](671.5KB)
Non-autonomous reaction-diffusion equations with variable exponents and large diffusion
Antonio Carlos Fernandes, Marcela Carvalho Gonçcalves and Jacson Simsen
2019, 24(4): 1485-1510 doi: 10.3934/dcdsb.2018217 +[Abstract](1227) +[HTML](485) +[PDF](3171.01KB)
Uniqueness and stability of traveling waves for a three-species competition system with nonlocal dispersal
Guo-Bao Zhang, Fang-Di Dong and Wan-Tong Li
2019, 24(4): 1511-1541 doi: 10.3934/dcdsb.2018218 +[Abstract](1115) +[HTML](462) +[PDF](497.41KB)
Fluctuations of mRNA distributions in multiple pathway activated transcription
Genghong Lin, Jianshe Yu, Zhan Zhou, Qiwen Sun and Feng Jiao
2019, 24(4): 1543-1568 doi: 10.3934/dcdsb.2018219 +[Abstract](1242) +[HTML](609) +[PDF](828.35KB)
Global existence and stability in a two-species chemotaxis system
Huanhuan Qiu and Shangjiang Guo
2019, 24(4): 1569-1587 doi: 10.3934/dcdsb.2018220 +[Abstract](1162) +[HTML](728) +[PDF](1079.83KB)
Novel spectral methods for Schrödinger equations with an inverse square potential on the whole space
Suna Ma, Huiyuan Li and Zhimin Zhang
2019, 24(4): 1589-1615 doi: 10.3934/dcdsb.2018221 +[Abstract](1077) +[HTML](541) +[PDF](7372.96KB)
Nonconstant periodic solutions with any fixed energy for singular Hamiltonian systems
Liang Ding, Rongrong Tian and Jinlong Wei
2019, 24(4): 1617-1625 doi: 10.3934/dcdsb.2018222 +[Abstract](1044) +[HTML](445) +[PDF](351.97KB)
A SIS reaction-diffusion model with a free boundary condition and nonhomogeneous coefficients
Yizhuo Wang and Shangjiang Guo
2019, 24(4): 1627-1652 doi: 10.3934/dcdsb.2018223 +[Abstract](1052) +[HTML](605) +[PDF](508.88KB)
On the finite-time Bhat-Bernstein feedbacks for the strings connected by point mass
Ghada Ben Belgacem and Chaker Jammazi
2019, 24(4): 1653-1675 doi: 10.3934/dcdsb.2018286 +[Abstract](807) +[HTML](399) +[PDF](510.08KB)
Hierarchies and Hamiltonian structures of the Nonlinear Schrödinger family using geometric and spectral techniques
Partha Guha and Indranil Mukherjee
2019, 24(4): 1677-1695 doi: 10.3934/dcdsb.2018287 +[Abstract](766) +[HTML](378) +[PDF](409.92KB)
Convex geometry of the carrying simplex for the May-Leonard map
Stephen Baigent
2019, 24(4): 1697-1723 doi: 10.3934/dcdsb.2018288 +[Abstract](681) +[HTML](450) +[PDF](937.23KB)
Synchronization of first-order autonomous oscillators on Riemannian manifolds
Simone Fiori
2019, 24(4): 1725-1741 doi: 10.3934/dcdsb.2018233 +[Abstract](807) +[HTML](404) +[PDF](2715.98KB)
Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time
Vladimir Gaitsgory, Alex Parkinson and Ilya Shvartsman
2019, 24(4): 1743-1767 doi: 10.3934/dcdsb.2018235 +[Abstract](833) +[HTML](390) +[PDF](538.58KB)
Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center
Jaume Llibre and Yilei Tang
2019, 24(4): 1769-1784 doi: 10.3934/dcdsb.2018236 +[Abstract](899) +[HTML](489) +[PDF](438.09KB)
Spatial propagation for a parabolic system with multiple species competing for single resource
Zhiguo Wang, Hua Nie and Jianhua Wu
2019, 24(4): 1785-1814 doi: 10.3934/dcdsb.2018237 +[Abstract](757) +[HTML](469) +[PDF](556.24KB)
Swarming in domains with boundaries: Approximation and regularization by nonlinear diffusion
Razvan C. Fetecau, Mitchell Kovacic and Ihsan Topaloglu
2019, 24(4): 1815-1842 doi: 10.3934/dcdsb.2018238 +[Abstract](808) +[HTML](496) +[PDF](1360.54KB)
Spreading-vanishing dichotomy in information diffusion in online social networks with intervention
Jingli Ren, Dandan Zhu and Haiyan Wang
2019, 24(4): 1843-1865 doi: 10.3934/dcdsb.2018240 +[Abstract](971) +[HTML](335) +[PDF](3808.79KB)
Periodic attractors of nonautonomous flat-topped tent systems
Luís Silva
2019, 24(4): 1867-1874 doi: 10.3934/dcdsb.2018243 +[Abstract](675) +[HTML](384) +[PDF](334.45KB)
Evolutionarily stable dispersal strategies in a two-patch advective environment
Jing-Jing Xiang and Yihao Fang
2019, 24(4): 1875-1887 doi: 10.3934/dcdsb.2018245 +[Abstract](740) +[HTML](407) +[PDF](462.6KB)
Asymptotic behavior for stochastic plate equations with rotational inertia and Kelvin-Voigt dissipative term on unbounded domains
Xiaobin Yao, Qiaozhen Ma and Tingting Liu
2019, 24(4): 1889-1917 doi: 10.3934/dcdsb.2018247 +[Abstract](885) +[HTML](397) +[PDF](520.5KB)
Convergence rates of solutions for a two-species chemotaxis-Navier-Stokes sytstem with competitive kinetics
Hai-Yang Jin and Tian Xiang
2019, 24(4): 1919-1942 doi: 10.3934/dcdsb.2018249 +[Abstract](860) +[HTML](434) +[PDF](544.22KB)
Lyapunov type inequalities for Hammerstein integral equations and applications to population dynamics
Kunquan Lan and Wei Lin
2019, 24(4): 1943-1960 doi: 10.3934/dcdsb.2018256 +[Abstract](795) +[HTML](399) +[PDF](521.2KB)
Global exponential attraction for multi-valued semidynamical systems with application to delay differential equations without uniqueness
Yejuan Wang and Lin Yang
2019, 24(4): 1961-1987 doi: 10.3934/dcdsb.2018257 +[Abstract](675) +[HTML](327) +[PDF](509.43KB)
Well-posedness and numerical algorithm for the tempered fractional differential equations
Can Li, Weihua Deng and Lijing Zhao
2019, 24(4): 1989-2015 doi: 10.3934/dcdsb.2019026 +[Abstract](498) +[HTML](87) +[PDF](556.31KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]